# SDR UIEA2023062000653

- Difficulty date: June 18, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,850 hours, 16,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMK INCOMPLETE AT L-1 POSITION.( R/R EMK AT L1 POSITION IAW AMM 25-64-00. NO FURTHER DEFECTS NOTED. THIS CLEARS DMI 187646. PLACARDS REMOVED. )
